Necessary conditions for a weak minimum in a general optimal control problem with integral equations on a variable time interval
Andrei V. Dmitruk Nikolai P. Osmolovski
Mathematical Control & Related Fields 2017, 7(4): 507-535 doi: 10.3934/mcrf.2017019

We study an optimal control problem with a nonlinear Volterra-type integral equation considered on a nonfixed time interval, subject to endpoint constraints of equality and inequality type, mixed state-control constraints of inequality and equality type, and pure state constraints of inequality type. The main assumption is the linear–positive independence of the gradients of active mixed constraints with respect to the control. We obtain first-order necessary optimality conditions for an extended weak minimum, the notion of which is a natural generalization of the notion of weak minimum with account of variations of the time. The conditions obtained generalize the corresponding ones for problems with ordinary differential equations.

keywords: Volterra-type equation extended weak minimum local maximum principle state constraints mixed state-control constraints adjoint equation transversality conditions change of time variable linear–positive independence

Year of publication

Related Authors

Related Keywords

[Back to Top]